Alert archive / West Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 54, NWS Charleston, WV

June 13, 2021Fayette County, Raleigh County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 13, 2021, 7:54 PM EDT for Fayette County, Raleigh County, West Virginia. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2021, 7:54 PM EDT (23:54 UTC)
Expired
Jun 13, 2021, 8:45 PM EDT
In force
51 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Fayette County, WV, Raleigh County, WV

The radar

The Charleston,WV radar (KRLX), 84 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 8:25 PM EDTTSTM WND DMGEast Beckley, WVTREE DOWN AND ONTO A HOUSE ON MORRIS AVE. TIME ESTIMATED FROM RADAR
Jun 13, 8:25 PM EDTTSTM WND DMGEast Beckley, WVTREE DOWN AND ONTO A HOUSE ON MORRIS AVE. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 4:56 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 11.9 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2021-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2021-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

088 
WUUS51 KRLX 132354
SVRRLX
WVC019-081-140045-
/O.NEW.KRLX.SV.W.0054.210613T2354Z-210614T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
754 PM EDT Sun Jun 13 2021

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Raleigh County in southeastern West Virginia...
  Southwestern Fayette County in southeastern West Virginia...

* Until 845 PM EDT.

* At 754 PM EDT, a severe thunderstorm was located near Bradley, or
  10 miles northwest of Beckley, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Beckley, Mount Hope, Mabscott, Sophia, Crab Orchard, Dry Creek,
  Macarthur, Coal City, Bradley, Shady Spring, Prosperity, Beaver,
  Daniels, Piney View, Stanaford, Lester, Pax, Ghent, Artie and
  Josephine.

This includes the following highways...
 West Virginia Turnpike between mile markers 28 and 64.
 Interstate 64 in West Virginia between mile markers 120 and 133.
 Route 19 between mile markers 1 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Hail and damaging winds and continuous cloud to ground lightning is 
occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3756 8120 3796 8145 3797 8138 3800 8137
      3803 8125 3769 8088 3767 8090 3770 8091
      3771 8098 3770 8098 3764 8107 3760 8107
      3759 8109 3760 8114 3758 8120
TIME...MOT...LOC 2354Z 326DEG 24KT 3791 8130 

HAIL...1.00IN
WIND...60MPH
 
$$

19
2 follow-up statements
575 
WWUS51 KRLX 140019
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
819 PM EDT Sun Jun 13 2021

WVC019-081-140045-
/O.CON.KRLX.SV.W.0054.000000T0000Z-210614T0045Z/
Raleigh WV-Fayette WV-
819 PM EDT Sun Jun 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR CENTRAL RALEIGH AND SOUTHWESTERN FAYETTE COUNTIES...

At 819 PM EDT, a severe thunderstorm was located over Beckley, moving
southeast at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Beckley, Mount Hope, Mabscott, Sophia, Crab Orchard, Dry Creek,
Macarthur, Coal City, Bradley, Shady Spring, Prosperity, Beaver,
Daniels, Piney View, Stanaford, Lester, Pax, Ghent, Glen Daniel and
Josephine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3784 8138 3791 8129 3797 8118 3769 8088
      3767 8090 3770 8091 3771 8098 3770 8098
      3764 8107 3760 8107 3759 8109 3760 8114
      3758 8120 3756 8120
TIME...MOT...LOC 0019Z 326DEG 24KT 3777 8118 

HAIL...<.75IN
WIND...60MPH
 
$$

19
408 
WWUS51 KRLX 140042
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
842 PM EDT Sun Jun 13 2021

WVC019-081-140052-
/O.EXP.KRLX.SV.W.0054.000000T0000Z-210614T0045Z/
Raleigh WV-Fayette WV-
842 PM EDT Sun Jun 13 2021

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL RALEIGH AND
SOUTHWESTERN FAYETTE COUNTIES WILL EXPIRE AT 845 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southeastern West Virginia.

LAT...LON 3784 8138 3791 8129 3797 8118 3769 8088
      3767 8090 3770 8091 3771 8098 3770 8098
      3764 8107 3760 8107 3759 8109 3760 8114
      3758 8120 3756 8120
TIME...MOT...LOC 0042Z 326DEG 24KT 3765 8108 

$$

JP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 7:33 PM EDT, 21 minutes earlier.

Area forecast discussion, Jun 13, 7:33 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
733 PM EDT Sun Jun 13 2021

.SYNOPSIS...
Cold front crosses tonight with showers and storms ending late.
A reinforcing cold front crosses Monday evening. High pressure
mid/late next week.

&&

.NEAR TERM /THROUGH MONDAY/...
As of 725 PM Sunday...
Showers and thunderstorms associated with a cold front,
currently near the Ohio River, will continue to wind down in the
next two hours. There have been numerous reports of trees down,
and some minor flash flooding with some of the storms. Clearing
is slowly starting to take hold just to the north of the CWA,
and expect at least some breaks in the cloud cover, particularly
north of the Ohio River. With the widespread precipitation, am
expecting a widespread fog to develop overnight.

As of 230 PM Sunday...

 	Slight Risk for Severe Thunderstorms Today...

At the time of writing showers and thunderstorms were firing up
across Ohio and northern West Virginia in alignment with a
digging shortwave trough and accompanying surface cold front.
With convective parameters of 800-1000 J/kg of DCAPE and 20-25
kts of bulk shear noted on Mesoanalysis, the main concern with
storms that do have the capability of growing to strong to
severe levels will be the potential for downbursts and damaging
wind gusts. Forecast soundings denote freezing levels of 13-14
kft for today, which is plausible for healthy vertical cells to
produce hail. On top of that, training cells poses a concern for
high water issues given previously tarnished flash flood
guidance. A Severe Thunderstorm Watch has been issued for the
northern portions of the forecast area and will remain in effect
until 7 PM as it currently stands.

These showers and storms will continue to propagate
southeastward after transpiring through this evening ahead of
the aforementioned cold frontal passage progged to occur late
tonight. 12z suite CAMs hint this line will push east of the
Appalachians after 8-10 PM, leaving behind leftover showers
along the higher terrain before destabilizing heading into the
overnight period. Dewpoints will remain in the 60s in the wake
of FROPA tonight, with another decent signal for low stratus and
fog across the area heading into Monday morning.

A brief lull in precipitation will take shape for the start of
the work week before a reinforcing cold front arrives Monday
afternoon. Its parent shortwave sinks down from the Upper Great
Lakes and sweeps the surface boundary through northern West
Virginia during the later half of the day. Dewpoints in the 60s
will still have residence over the area when the secondary front
arrives, prompting another round of showers and storms. The
severity threat will be less than what is being observed today,
but a marginal risk will be in effect for portions of southeast
Ohio and northern West Virginia.

Temperatures today and Monday ahead of the frontal boundaries
will boost up into the mid to upper 80s across the lowlands.
Overnight lows approach the mid 60s, further solidifying the
potential for fog for the Monday morning commute.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
As of 300 PM Sunday...

The reinforcing cold front makes its final passage overnight
Monday with precip wrapping up along the mountains in
accordance. Colder northwest air will arrive in its wake,
prompting highs to tumble on Tuesday into the upper 70s in the
lowlands and 60s for the highest elevations. Mostly dry weather
takes shape for a brief time on Tuesday before yet another
disturbance in a series of shortwaves plunges down into western
Pennsylvania during peak heating hours. This imposes potential
for showers and storms across our northeastern zones, but in a
much lesser capacity compared to the last several days.

Stout high pressure prevails upstream over the Great Lakes for
midweek, providing subsidence over the Central Appalachians to
finally allow a dry spell to take shape. Dewpoints will become
depleted as dry air settles overhead, allowing for a Chamber of
Commerce day on Wednesday with temperatures hovering in the mid
70s.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
As of 300 PM Sunday...

High pressure will remain parked nearby through the majority of
the work week with cooler than normal air in place. As this
surface feature exits off the Carolina coast, return flow will
transpire and usher in Gulf moisture in time for a system
gearing up for the start of the weekend. This northern stream
disturbance may tap into a tropical airmass emerging out of the
Gulf of Mexico, setting up for a wet weekend ahead.

Temperatures return to near seasonable levels by the end of the
work week within the southwesterly flow regime.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
As of 730 PM Sunday...
Showers and thunderstorms are quickly winding down across
southern WV and southwest VA this evening, and expect area to be
convection free by 03Z. Expect brief IFR conditions and strong
gusty winds in the vicinity of storms.

After 06Z, expecting widespread LIFR/VLIFR fog to form.
Conditions will gradually improve to VFR after 12-14Z Monday.
Winds on Monday will be mainly westerly, with gusts in the teens
to lower 20 kts expected to develop particularly after 17Z. IFR
or worse fog will be possible again Monday night.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z
TUESDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Timing and intensity of fog or stratus
tonight may vary from forecast.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                            MON 06/14/21
UTC 1HRLY       00   01   02   03   04   05   06   07   08   09   10   11
EDT 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
CRW CONSISTENCY  H    H    H    H    H    H    H    L    L    M    M    L
HTS CONSISTENCY  H    H    H    H    H    H    H    M    L    L    L    L
BKW CONSISTENCY  H    H    H    H    H    H    L    L    L    L    L    L
EKN CONSISTENCY  H    H    H    M    H    H    H    M    M    M    M    M
PKB CONSISTENCY  H    H    H    H    H    M    M    L    L    L    L    L
CKB CONSISTENCY  H    H    H    H    M    M    M    M    M    M    L    L

AFTER 00Z TUESDAY...
IFR in fog possible most mornings this week.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...MEK
NEAR TERM...SL/MEK
SHORT TERM...MEK
LONG TERM...MEK
AVIATION...SL
Hazardous weather outlook, Jun 13, 5:03 PM EDT, 2 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
503 PM EDT Sun Jun 13 2021

KYZ101-103-OHZ066-067-075-076-083>087-WVZ005>011-013>020-027>032-039-
040-519>526-142115-
Greenup-Boyd-Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-
Gallia-Lawrence OH-Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-
Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-
Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur-Barbour-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Northwest Randolph-Southeast Randolph-
503 PM EDT Sun Jun 13 2021

...SEVERE THUNDERSTORM WATCH 264 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of northeast
Kentucky, southeast Ohio and much of West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Severe Thunderstorm Watch.

There is also a marginal risk for excessive rainfall again mainly
during the afternoon and evening. Although the thunderstorms will
not be as slow moving, nor the atmosphere as moist, as during late
last week, rainfall can become locally excessive if thunderstorms
hit
the same location more than once, especially given moist soil
conditions from the recent rainfall last week.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Additional showers and storms are possible on Monday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ102-105-VAZ003-004-WVZ024>026-033-034-515>518-142115-
Carter-Lawrence KY-Dickenson-Buchanan-Mingo-Logan-Boone-McDowell-
Wyoming-Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-
503 PM EDT Sun Jun 13 2021

...SEVERE THUNDERSTORM WATCH 267 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of northeast
Kentucky, southwest Virginia, and portions of southeast West
Virginia and southern West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is also a marginal risk for excessive rainfall today, again
mainly during the afternoon and evening. Although the thunderstorms
will not be as slow moving, nor the atmosphere as moist, as during
late last week, rainfall can become locally excessive if
thunderstorms hit the same location more than once, especially given
moist soil conditions from the recent rainfall last week.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Local storm report, Jun 13, 7:47 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
747 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     TSTM WND DMG     JANE LEW                39.11N  80.41W
06/13/2021                   LEWIS              WV   911 CALL CENTER

            TREE DOWN ALONG JESSES RUN ROAD

&&

EVENT NUMBER RLX2100728

SL
Local storm report, Jun 13, 7:49 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
749 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0704 PM     TSTM WND DMG     4 SW LUMBERPORT         39.33N  80.40W
06/13/2021                   HARRISON           WV   911 CALL CENTER

            TREE DOWN ALONG GREGORYS RUN ROAD

&&

EVENT NUMBER RLX2100729

SL
Local storm report, Jun 13, 7:50 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
750 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     FLASH FLOOD      BRIDGEPORT              39.29N  80.26W
06/13/2021                   HARRISON           WV   911 CALL CENTER

            FLOODING REPORTED ALONG JOHNSON AVE IN BRIDGEPORT

&&

EVENT NUMBER RLX2100730

SL
Local storm report, Jun 13, 7:51 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
751 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     FLASH FLOOD      CLARKSBURG              39.28N  80.33W
06/13/2021                   HARRISON           WV   911 CALL CENTER

            FLOODING REPORTED ALONG RODNEY STREET IN CLARKSBURG

&&

EVENT NUMBER RLX2100731

SL
Local storm report, Jun 13, 7:52 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
752 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     FLASH FLOOD      STONEWOOD               39.25N  80.31W
06/13/2021                   HARRISON           WV   911 CALL CENTER

            FLOODING REPORTED ALONG ELK AVE IN STONEWOOD

&&

EVENT NUMBER RLX2100732

SL
Local storm report, Jun 13, 7:54 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
754 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 PM     TSTM WND DMG     CLARKSBURG              39.28N  80.33W
06/13/2021                   HARRISON           WV   911 CALL CENTER

            TREE DOWN ALONG GLEN FALLS ROAD

&&

EVENT NUMBER RLX2100733

SL

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 11:47 AM EDTSpecial Weather StatementRLXTyler43 min
Jun 13, 12:27 PM EDTSpecial Weather StatementRLXDoddridge48 min
Jun 13, 12:43 PM EDTFlash Flood WarningRLXDoddridge, Harrison, Tyler2 hr
Jun 13, 1:19 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison, Lewis, Upshur41 min
Jun 13, 1:45 PM EDTSpecial Weather StatementRLXLewis, Upshur45 min
Jun 13, 2:02 PM EDTSevere Thunderstorm WarningRLXBarbour, Lewis, Randolph, Upshur43 min
Jun 13, 2:45 PM EDTSpecial Weather StatementRLXBraxton45 min
Jun 13, 3:05 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison, Tyler40 min
Jun 13, 3:17 PM EDTSevere Thunderstorm WarningRLXBraxton, Gilmer, Lewis43 min
Jun 13, 3:22 PM EDTSevere Thunderstorm WarningRLXTaylor38 min
Jun 13, 3:36 PM EDTSevere Thunderstorm WarningRLXPleasants, Ritchie, Wood39 min
Jun 13, 3:37 PM EDTFlash Flood WarningRLXBraxton, Doddridge, Gilmer, Harrison, Lewis, Pleasants and 3 more4 hr
Jun 13, 3:44 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison, Lewis, Pleasants, Ritchie, Tyler46 min
Jun 13, 4:01 PM EDTSevere Thunderstorm WarningRLXUpshur, Webster29 min
Jun 13, 4:02 PM EDTFlash Flood WarningRLXPleasants, Ritchie, Wood3 hr
Jun 13, 4:07 PM EDTSevere Thunderstorm WarningRLXCalhoun, Gilmer, Ritchie, Wirt38 min
Jun 13, 4:17 PM EDTSevere Thunderstorm WarningRLXBarbour, Harrison, Lewis, Upshur43 min
Jun 13, 4:20 PM EDTSevere Thunderstorm WarningRLXMason40 min
Jun 13, 4:40 PM EDTSevere Thunderstorm WarningRLXPleasants, Ritchie, Tyler, Wood35 min
Jun 13, 4:43 PM EDTSevere Thunderstorm WarningRLXCalhoun, Gilmer, Ritchie, Wirt47 min
Jun 13, 5:09 PM EDTSevere Thunderstorm WarningRLXCalhoun, Doddridge, Ritchie, Wirt, Wood27 min
Jun 13, 5:20 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Gilmer40 min
Jun 13, 5:29 PM EDTSevere Thunderstorm WarningRLXCalhoun, Jackson, Roane, Wirt31 min
Jun 13, 5:34 PM EDTSevere Thunderstorm WarningRLXJackson, Kanawha, Mason, Putnam26 min
Jun 13, 5:42 PM EDTFlash Flood WarningRLXPocahontas4 hr
Jun 13, 5:45 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Clay, Gilmer, Nicholas, Roane and 1 more45 min
Jun 13, 5:49 PM EDTFlash Flood WarningRLXBraxton, Calhoun, Gilmer, Ritchie3 hr
Jun 13, 5:50 PM EDTSevere Thunderstorm WarningRLXJackson, Wirt, Wood40 min
Jun 13, 5:57 PM EDTSevere Thunderstorm WarningRLXKanawha, Putnam48 min
Jun 13, 5:58 PM EDTFlash Flood WarningRLXWirt, Wood3 hr
Jun 13, 6:04 PM EDTSevere Thunderstorm WarningRLXCabell, Lincoln, Logan, Wayne41 min
Jun 13, 6:18 PM EDTSevere Thunderstorm WarningRLXBraxton, Clay, Fayette, Kanawha, Nicholas, Pocahontas and 2 more42 min
Jun 13, 6:24 PM EDTSevere Thunderstorm WarningRLXCalhoun, Gilmer, Roane, Wirt36 min
Jun 13, 6:36 PM EDTSevere Thunderstorm WarningRLXBoone, Kanawha, Lincoln, Logan, Putnam39 min
Jun 13, 6:43 PM EDTFlash Flood WarningRLXBraxton, Calhoun, Clay, Gilmer, Nicholas, Roane and 1 more3 hr
Jun 13, 6:49 PM EDTSevere Thunderstorm WarningRLXClay, Fayette, Kanawha, Nicholas, Pocahontas, Raleigh and 1 more41 min
Jun 13, 7:01 PM EDTFlash Flood WarningRLXPocahontas3 hr
Jun 13, 7:01 PM EDTSevere Thunderstorm WarningRLXLogan, Mingo44 min
Jun 13, 7:08 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Logan, Raleigh, Wyoming52 min
Jun 13, 7:10 PM EDTFlash Flood WarningRLXWebster3 hr
Jun 13, 7:24 PM EDTSevere Thunderstorm WarningRLXFayette, Nicholas, Pocahontas, Raleigh51 min
Jun 13, 7:34 PM EDTSevere Thunderstorm WarningRLXKanawha26 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.